# SDR REXA2021122001133

- Difficulty date: October 30, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300006963
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FS 847+62 - FS 954 LBL 9 HAS CORROSION INSIDE TRACK AROUND FASTENERS AND FLANGE. 	C/A: REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW CRJ 900 SRM 53-00-49-201-002-A01, 51-40-11-001-001-A01 AND AMM 53-00-49-000/400-801-A07.
